# SDR GLBA2015052000521

- Difficulty date: May 19, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,092 hours, 35,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shock Absorber
- Part number: MG19969
- Condition: Weak
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THEY COULDN'T OPEN THE PAX DOOR DUE TO IT WAS JAMMED ON THE FLIGHT ATTENDANT SEAT.  ENTERED THE ACFT THROUGH AN EMER EXIT DOOR, FOUND ON FIRST FLIGHT OF THE DAY.  FOUND THE FLIGHT ATTENDANT SHOCK ABSORBER WEAK.  R & R FLIGHT ATTENDANT SEAT SHOCK PN MG19969 IAW EMM 25-21-02.  OPERATIONS CHECKED GOOD.
